Աստղաֆիզիկա =Астрофизика =Astrophysics

Электромагнитная неустойчивость частично перекрывающихся потоков в межзвездной среде

Баранов, А. С. (2006) Электромагнитная неустойчивость частично перекрывающихся потоков в межзвездной среде. Աստղաֆիզիկա, 49 (4). pp. 637-650. ISSN 0571-1712

[img]
Preview
PDF
Download (2039Kb) | Preview
    Item Type: Article
    Additional Information: Electromagnetic instability of partially overlapping flows in the interstellar medium / A. S. Baranov.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 04 Jun 2013 14:34
    Last Modified: 04 Jun 2013 14:34
    URI: http://astro.asj-oa.am/id/eprint/463

    Actions (login required)

    View Item